# SDR USAA2012120600003

- Difficulty date: December 3, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK. L-1 DOOR EXIT IDENTIFIER BROKE.  REMOVED AND REPLACED L-1 DOOR EXIT IDENTIFIER IAW B737 AMM 33-51-12-910-801C1.
